# SDR UPS02438243

- Difficulty date: April 19, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - STA 400 - 420 S20R TO 22R WINDOW FORGING MATING SURFACE EDGE FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-01.  BLEND OUT NOT WITHIN SRM 56-20-01 LIMITS, STA 400 - 420 S20R-22R WINDOW FORGING  REPLACED AS PER SRM 51-10-01 PG 8.
